# SDR 95FDEA01103

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Double Drilled
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR O0070, FOUND MECHANICAL DAMAGE AND DOUBLE HOLES IN FLOORBEAM BS 344 RBL 35 TO 55 WL 208.  REMOVED EXISTING FLOORBEAM, REPAIRED AND INSTALLED FABRICATED FLOORBEAM AT BS 344 WL 208 RBL 35 TO 55 PER FEDEX SRM 51-10-1, 53-10-2.
